中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2011年知识产出  > 期刊论文
题名: Birkhoff
作者: Meng, XH ;  Wang, YB
刊名: EUROPEAN PHYSICAL JOURNAL C
出版日期: 2011
卷号: 71, 期号:9, 页码:1755
关键词: PALATINI FORMULATION ;  R-1-MODIFIED GRAVITY ;  R-TERMS ;  SCHWARZSCHILD ;  TORSION ;  SPACE
学科分类: Physics
通讯作者: Meng, XH (reprint author), Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China.
部门归属: [Meng, Xin-He; Wang, Ying-Bin] Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China; [Meng, Xin-He] CAS, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China
英文摘要: Generalized from the so-called teleparallel gravity, which is exactly equivalent to general relativity, f (T) gravity has been proposed as an alternative gravity model to account for the dark energy phenomena. In this letter we prove that the external vacuum gravitational field for a spherically symmetric distribution of source matter in the f (T) gravity framework must be static. The conclusion is independent of the radial distribution and spherically symmetric motion of the source matter, that is, whether it is in motion or static. As a consequence, the Birkhoff's theorem is valid in the general nonsingular f (T) theory at the un-perturbative level. We also discuss its application in the de Sitter spacetime evolution phase as preferred by present dark energy observations.
资助者: Natural Science Foundation of China [11075078, 10675062]; Chinese Academy of Sciences (CAS) [KJCX2.YW.W10]
收录类别: SCI
原文出处: 查看原文
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14279
Appears in Collections:理论物理所2011年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Birkhoff’s theorem in f(T) gravity.pdf(275KB)----开放获取View 联系获取全文

Recommended Citation:
Meng, XH,Wang, YB. Birkhoff[J]. EUROPEAN PHYSICAL JOURNAL C,2011,71(9):1755.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Meng, XH]'s Articles
 [Wang, YB]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Meng, XH]‘s Articles
 [Wang, YB]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Birkhoff’s theorem in f(T) gravity.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace